# SDR QMLA2020052920024

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N145HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 5,565 hours, 21,986 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Part number: B671M6001101
- Condition: Corroded
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A 4360.3 ITEM 3.4.4 FOUND CORROSION ON THE COPILOT SIDE COLLECTIVE SHAFT AT THE WELD FOR COLLECTIVE LEVER.  AIRCRAFT REMAINS OUT OF SERVICE AT HIS TIME, PENDING REPLACEMENT OF COLLECTIVE CONTROL SHAFT.
